Abstract:
Let $R$ be a real $AW^*$-algebra, and suppose that its complexification $M=R+iR$ is also a (complex) $AW^*$-algebra. We prove that $R$ is of type $\mathrm{I}$ if and only if so is $M$.
Keywords:
real $C^*$-algebra, real $W^*$-algebra, real $AW^*$-algebra, complexification, type $\mathrm{I}$ algebra.
Citation:
Sh. A. Ayupov, “Real $AW^*$-Algebras of Type I”, Funktsional. Anal. i Prilozhen., 38:4 (2004), 79–81; Funct. Anal. Appl., 38:4 (2004), 302–304
\Bibitem{Ayu04}
\by Sh.~A.~Ayupov
\paper Real $AW^*$-Algebras of Type I
\jour Funktsional. Anal. i Prilozhen.
\yr 2004
\vol 38
\issue 4
\pages 79--81
\mathnet{http://mi.mathnet.ru/faa128}
\crossref{https://doi.org/10.4213/faa128}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2117510}
\zmath{https://zbmath.org/?q=an:1089.46036}
\transl
\jour Funct. Anal. Appl.
\yr 2004
\vol 38
\issue 4
\pages 302--304
\crossref{https://doi.org/10.1007/s10688-005-0008-6}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000227247000008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-15244339039}
Linking options:
https://www.mathnet.ru/eng/faa128
https://doi.org/10.4213/faa128
https://www.mathnet.ru/eng/faa/v38/i4/p79
This publication is cited in the following 2 articles:
Abdugafur Rakhimov, Nilufarkhon Rakhmonova, INTERNATIONAL SCIENTIFIC CONFERENCE ON MODERN PROBLEMS OF APPLIED SCIENCE AND ENGINEERING: MPASE2024, 3244, INTERNATIONAL SCIENTIFIC CONFERENCE ON MODERN PROBLEMS OF APPLIED SCIENCE AND ENGINEERING: MPASE2024, 2024, 020036